MAUDE Adverse Event Report: MEDTRONIC PUERTO RICO OPERATIONS CO. PARADIGM REAL-TIME REVEL INSULIN INFUSION PUMP MMT-723NAL; PUMP, INFUSION, INSULIN, TO BE USED WITH INVASIVE GLUCOSE SENSOR

MEDTRONIC PUERTO RICO OPERATIONS CO. PARADIGM REAL-TIME REVEL INSULIN INFUSION PUMP MMT-723NAL; PUMP, INFUSION, INSULIN, TO BE USED WITH INVASIVE GLUCOSE SENSOR
Model Number MMT-723NAL
Medical Device Problem Code Failure to Cycle (1142)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 06/24/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.No conclusion can be drawn at this time.We therefore consider this report complete to the best of our knowledge.
 
Event or Problem Description
The customer reported via phone call that the insulin pump received compromised force sensor system.The customer¿s blood glucose level was unknown.Troubleshooting was not performed.The device will not be returned for analysis.
 
Additional Manufacturer Narrative
Insulin pump passed the displacement test.Device received with motor error alarm during the basic occlusion test due to loose/flush drive support disk.Unable to perform prime test, excessive no delivery test and occlusion test due to motor error alarm.(b)(4).
 
Event or Problem Description
It was reported via phone call that the weight has been changed to 0156.

Brand Name
PARADIGM REAL-TIME REVEL INSULIN INFUSION PUMP MMT-723NAL
Common Device Name
PUMP, INFUSION, INSULIN, TO BE USED WITH INVASIVE GLUCOSE SENSOR
Manufacturer (Section D)
MEDTRONIC PUERTO RICO OPERATIONS CO.
ceiba norte ind. park #50 road
juncos 00777 -386
MDR Report Key8747532
Report Number2032227-2019-23144
Device Sequence Number11179580
Product Code OYC
UDI-Device Identifier00613994743916
UDI-Public(01)00613994743916
Combination Product (Y/N)N
Initial Reporter StateKY
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/04/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberMMT-723NAL
Device Catalogue NumberMMT-723NAL
Device Lot NumberA3723NALJ
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/18/2019
Initial Date Received by Manufacturer 06/24/2019
Supplement Date Received by Manufacturer09/28/2019
Initial Report FDA Received Date07/01/2019
Supplement Report FDA Received Date10/04/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age29 YR
Patient Weight71